# SDR SWAA2025012489193

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 68,095 hours, 40,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE BROKEN<[01] ROBBED ASSIST HANDLE FROM FWD LAV AND INSTALLED ON AFT LEFT ENTRY DOOR IAW AMM 52-13-31. FWD LAV ASSIST HANDLE INOP. OK TO CONTINUE PER MEL 25-10-01 SP 1B;[02] REPLACED MISSING FWD LAV ASSIST HANDLE PER CMM 25-42-59.
